Open Journal of Discrete Mathematics

Open Journal of Discrete Mathematics

ISSN Print: 2161-7635
ISSN Online: 2161-7643
www.scirp.org/journal/ojdm
E-mail: ojdm@scirp.org
"Game Chromatic Number of Some Regular Graphs"
written by Ramy Shaheen, Ziad Kanaya, Khaled Alshehada,
published by Open Journal of Discrete Mathematics, Vol.9 No.4, 2019
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top